Previous |  Up |  Next


Title: Zbyněk Nádeník sedmdesátníkem (Czech)
Title: Zbyněk Nádeník septuagenarian (English)
Author: Boček, Leo
Author: Maleček, Kamil
Language: Czech
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 121
Issue: 2
Year: 1996
Pages: 209-214
Category: math
Keyword: Birthday
MSC: 01A70
idZBL: Zbl 0863.01014
idMR: MR1400613
DOI: 10.21136/MB.1996.126105
Date available: 2009-09-24T21:18:32Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
MathBohem_121-1996-2_13.pdf 659.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo